DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/1561

Title: An asymptotic formula for the Koornwinder polynomials
Authors: Van Diejen, J.F.
Keywords: (multivariate) orthogonal polynomials
Issue Date: 1-Jun-2005
Publisher: Elsevier Science
Citation: Journal of Computational and Applied Mathematics 178 (1-2): 465-471
Abstract: A formula for the large-degree asymptotics of Koomwinder's multivariate Askey-Wilson polynomials is presented. In the special case of a single variable, this asymptotic formula agrees with the known leading asymptotics of the Askey-Wilson polynomials determined by Ismail and Wilson.
Description: van Diejen JF,(reprint author). Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/1561
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback